Some weighted estimates for the ∂̅-equation and a finite rank theorem for Toeplitz operators in the Fock space
Artikel i vetenskaplig tidskrift, 2014

We consider the ∂¯-equation in C1 in classes of functions with Gaussian decay at infinity. We prove that if the right-hand side of the equation is majorated by exp(−q|z|2), with some positive q, together with derivatives up to some order, and is orthogonal, as a distribution, to all analytical polynomials, then there exists a solution with decays, together with derivatives, as exp(−q′|z|2), for any q′

Toeplitz operators d-bar equaion


Grigori Rozenblioum

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Nikolay Shirokov

National Research University Higher School of Economics

Saint Petersburg State University - Spsu

Proceedings of the London Mathematical Society

0024-6115 (ISSN) 1460-244X (eISSN)

Vol. 109 5 1281-1303


Grundläggande vetenskaper


Matematisk analys



Mer information

Senast uppdaterat